| Catalog Number |
2504-1 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during set up, seven tendor anchor pucks were not vacuum sealed.There was no patient involvement.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection of the 8 returned devices found that they are in their original unopened packaging.7 of the devices are no longer vacuum packed, they are sealed but air is in the outer package, 1 device is still vacuum sealed.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specification upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective was initiated to address the reported failure.
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).The reported device was received for evaluation.A visual inspection of the 8 returned devices found that they are in their original unopened packaging.7 of the devices are no longer vacuum packed, they are sealed but air is in the outer package, 1 device is still vacuum sealed.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specification upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective actions and field action was initiated to address the reported failure and recall the product.
Additional Manufacturer Narrative
The regeneten tendon anchors have been reported to have a breach in the foil pouch which could potentially compromise the sterility of the product.Due to the potential risk of a biologic response, such as infection due contamination of the sterile field, and to ensure safety, s+n is proactively addressing this issue by reporting it as a class ii recall in accordance with the relevant regulations (fda correction/removal reporting number is not available yet).Internal complaint reference number: case (b)(4).
Additional Manufacturer Narrative
The reported devices were received for evaluation.A visual inspection of the 8 returned devices found that they are in their original unopened packaging.7 of the devices are no longer vacuum packed, they are sealed but air is in the outer package, 1 device is still vacuum sealed.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specifications upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective action and a field action were initiated to address the reported failure and recall the product.